# SDR AALA20170903010

- Difficulty date: September 3, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 5,129 hours, 1,971 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE277001
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR  EXIT ASSIST CYLINDER PRESSURE WAS LOW, IN YELLOW BAND.  SERVICED THE CYLINDER IAW AMM 52-10-00.
